# SDR USAASB97191

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SAT - FL1594 - ON CLIMB-OUT, AT APPROX 3,000 FEET, THE FLAPS WERE MOVED TO 10 UNITS.  THE CAPTAIN NOTICED ONE SIDE READ 13 UNITS AND THE OTHER 10 UNITS.  THE CREW ELECTED TO RETURN TO FIELD AT SAT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT. CREW DID DECLARE AN EMERGENCY.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR (P/N2061-14-1).  SUBSEQUENTLY, THE FOLLOWING DAY, THE AIRCRAFT EXPERIENCED ANOTHER SPLIT FLAP CONDITION.  MX REMOVED AND REPLACED THE LEFT FLAP TRANSMITTER.  OPERATIONAL CHECK GOOD.  (M)
